# SDR SWAA2013100820992

- Difficulty date: September 24, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 54,993 hours, 32,419 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLOOR BEAM CRACKED AT BS 727B, 24.75R.  REPAIRED BEAM IAW SWA ACO.
